Numbing injections examined as possible cause.

Five patients lost vision after having cataract surgery on the same day at a Massachusetts outpatient center, the Boston Globe reports. According to the article, specialists who examined the patients afterward believe the anesthesiologist on their cases may have injured them. On a May morning in 2014, all five were given eye injections of a numbing agent by the same anesthesiologist, a contractor who was working that day for the first time at Cataract & Laser Center West in West Springfield. Some of the patients lost all sight in the eye operated on, and one has a blind spot in that eye. Two have filed suit against the center.

Read more at the Boston Globe

 
SPONSORED VIDEO: OPTOMETRY WORTH SHARING

HOW TO AVOID AUDIT HELL

You may think you’re ready for a Medicare Audit. But are you? Little things count—but they can mean the difference between a great outcome and one that leaves you out in the cold. Don’t get swallowed up by the audit machine. Get this free guide to preparing for — and surviving — a Medicare Audit. Simply fill out the form to the right to access the information. Because you can survive “Audit Hell” if you’re prepared. Download Audit Kit ➡

Promoted Headlines